t_mabdmajeed

أستاذ.
معاذ عبد المجيد
t_mabdmajeed@svuonline.org

المؤهلات العلمية: 

دكتوراه في الرياضيات / التحليل الرياضي/

البرامج الأكاديمية: 

ISE

المقررات العلمية: 

ISE.LA - الجبر الخطي

الخبرات الأكاديمية: 

تدريس جميع مقررات الرياضيات في كلية الهندسة الميكانيكية والكهربائية بجامعة دمشق من 1993 حتى تاريخه.
تدريس مقررات: الرياضيات 3 و 4 في كلية الهندسة المدنية جامعة البعث في الفترة 2003-2001.
تدريس مقررات: الرياضيات1 و 2 و التحليل العددي في جامعة القلمون الخاصة في الفترة 2004-2002 وعام 2007-2008.
تدريس مقررات: الرياضيات2 و 3 و 4 و 5 في جامعة اليرموك الخاصة من عام 2009 حتى تاريخه.
تدريس مقررات: التحليل الرياضي 1 + الجبر المجرد في الجامعة الافتراضية السورية في الفترة 2005-2008.
حاليا: تدريس الجبر الخطي من 2008 حتى تاريخه

المنشورات العلمية: 

Scientific Research: Some properties of spectrum of Sturm-Liouville Problem on a geometric graph, Research Journal of Aleppo University- Basic Science Series, No 76-2011
Study of Solution of Boundary-Value Problem on a Geometric Graph with generalized Kirchhoff condition. Research Journal of Aleppo University- Basic Science Series, No 76-2011
Existence and Uniqueness of solutions of the Boundary - value problems for Differential Equations of Various Orders on a Geometric Graph. Research Journal of Aleppo University- Basic Science Series, No 77-2011
Some properties of Green Function for the Boundary-Value Problem for a Variable -Order Differential Equation on a Geometric Graph. Research Journal of Al-Furat University. No 23-2012
The existence and uniqueness solutions of boundary problems on the graph. Journal of Damascus University-Basic Science Series. vol. 15,No 2.1999
Sturm' separation theorem for differential equations on a graph. Abhath Al Yarmouk Journal, Pure science & Engineering Series. vol. 13,No 1- 2003
Some characteristics of differential inequalities on a graph. Pure & Applied sciences Journal- National Institute for Research & development-Libya 2004
Nonoscillatory solutions of sum boundary problems on the graph. Journal of Al Baath University.2009
Written Books: Mathematical analysis /1/ - Damascus University. 2004
Mathematical analysis /2/ -) Damascus University. 2007